# SDR AALA20100519DFW01

- Difficulty date: May 19, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N665AA
- Make and model: Boeing 757223
- Aircraft serial: 25299
- Aircraft time: 58,542 hours, 20,280 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTING INOPERATIVE.  RE-SECURED CONNECTOR FOR EMERGENCY ESCAPE PATH LIGHTING.  OPS CHECKED NORMAL.
